Bounds for the $3x+1$ problem using difference inequalities

Volume 109 / 2003

Ilia Krasikov, Jeffrey C. Lagarias Acta Arithmetica 109 (2003), 237-258 MSC: Primary 11B37; Secondary 26A18, 90C30. DOI: 10.4064/aa109-3-4


  • Ilia KrasikovDepartment of Mathematical Sciences
    Brunel University
    Uxbridge UB8 3PH, United Kingdom
  • Jeffrey C. LagariasAT&T Labs – Research
    Florham Park, NJ 07932-0971, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image